# SDR USAA20110613SB097

- Difficulty date: June 9, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: 65446311
- Part serial: 2024
- Condition: Faulty
- Location: Mlg Ww
- Part time: 54,064 hours, 35,505 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CLT - CREW REPORTED THE FLAPS AND LEADING EDGE DEVICES DID NOT EXTEND DURING APPROACH REGARDLESS OF FLAP LEVEL POSITION.  HYDRAULICS WERE OK AND ALL CIRCUIT BREAKERS IN.  AFTER CYCLING FLAP LEVER BACK AND FORTH, FLAPS AND LEADING EDGE DEVICES DEPLOYED NORMAL.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE TRAILING EDGE FLAP CONTROL VALVE ALONG WITH THE TRAILING EDGE FLAP PRIORITY VALVE PER MM TASKS 27-51-79-004-001/006 AND 27-51-84-404.  OPS CHECK AND LEAK CHECK GOOD.  MAINTENANCE TEST FLIGHT PASSED.
